# SDR KNFA611F

- Difficulty date: March 2, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N99AT
- Make and model: Cessna 402A
- Aircraft serial: 402A0022
- Engine: Cont IO520*
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 52111312
- Condition: Departed
- Location: Emergency Exit
- Part time: 18,753 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: O

## Discrepancy

FLYING AT 7,000 FEET, EXPERIENCED SEVERE CLEAR AIR TURBULENCE.   LOST 1,000 FEET WITHIN SECONDS AND HEARD A LOUD POP.   LOOKED BACK AND NOTICED THE EMERGENCY EXIT WINDOW WAS GONE.
